# SDR JJBA20220626021

- Difficulty date: June 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 38,417 hours, 25,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE 18A. RESECURED 18A EMERGENCY SIGN.
